Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Red rashes on my palms and foot. Taken avil, centrizen, allegra. Suggession?

User rating for this question
Answered by

Practicing since : 1981
Answered : 922 Questions
Hi, I have red rashes on my palms and foot. There is no itching but burning sensation. I have used Avil, Centrizen and Allergra but no use! Can you please suggest me?
Posted Fri, 6 Jul 2012 in Skin Rash
Answered by Dr. Anil Grover 2 hours later

Thanks for writing in.
I am a medical specialist with a degree in cardiology and read your question with diligence. Absence of itching is odd feature for most of the skin lesions.

Are you taking any medicine for many a medicines can cause allergic reaction as red (but usually itchy) spots in hands. In fact any medicine like Tylenol(Crocin) or OTC drugs or substances can cause allergy. Other causes of such lesions are:
1. Fungal infection: however these are ring shaped lesions
2. Eczema
3. Dermatitis
4. Sweat Dermatitis especially in those who sweat a lot.
5. Bacterial infection usually associated with systemic signs like fever which you did not mention.

You ought to be seeing the doctor at the soonest, let me know what he/she thinks about it. Meanwhile, keep your hands clean. Avoid using any soap or detergent. Calamine lotion is also soothing apply that. You have taken antihistamines in various formulations so no other over the counter systemic drug I can suggest.
Let me know if you need any other information and finally what your doctor advises.

With Best Wishes.

Dr Anil Grover MD(internal medicine), DM (cardiology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor